# SDR SIMA20240912002

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N769KW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000024
- Aircraft time: 39,651 hours, 32,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRANCE WARDROBE EMERGENCY PHOTOLUMINESCENT LIGHT STRIP DID NOT ILLUMINATE RAR EMERGENCY PHOTOLUMINESCENT LIGHT STRIP IAW ERJ 170 AMM 33-50-21. NO FURTHER DEFECTS NOTED.
